# SDR CALA2025080407245

- Difficulty date: August 1, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N75433
- Make and model: Boeing 737924ER
- Aircraft serial: 33527
- Aircraft time: 51,735 hours, 18,355 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550423
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CABIN WET AREA FLOOR BEAM STA 947.5 UPPER FLANGE FROM LBL 25 TO RBL 11.  ACCOMPLISHED FLOOR BEAM REPAIR AT BS 947.5 IAW SRM 53-70-51-2R-5 AND ECRA 5370-01188.
